# SDR ZW0A0305901

- Difficulty date: July 16, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 34,743 hours, 23,651 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKE OFF CREW REPORTED SMOKE IN CABIN WITH CORRESPONDING LOSS OF RH HYDRAULIC SYSTEM. FLIGHT RETURNED TO STL.  CREW MANUALLY EXTENDED THE LANDING GEAR.  THE NOSE GEAR HYDRAULIC "UP" LINE, BETWEEN THE E AND E COMPARTMENT AND THE FWD CARGO COMPT,  WAS REPAIRED DUE TO LEAKING.  THE SMOKE WAS CAUSED BY HYDRAULIC FLUID INTO THE APU INLET.
